RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 41(83), Number 1, Pages 97–104 (Mi msb5016)  

On automorphic quasi-analytic functions on surfaces

I. I. Danilyuk


Full text: PDF file (721 kB)

Bibliographic databases:

Received: 01.12.1955

Citation: I. I. Danilyuk, “On automorphic quasi-analytic functions on surfaces”, Mat. Sb. (N.S.), 41(83):1 (1957), 97–104

Citation in format AMSBIB
\Bibitem{Dan57}
\by I.~I.~Danilyuk
\paper On automorphic quasi-analytic functions on surfaces
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 41(83)
\issue 1
\pages 97--104
\mathnet{http://mi.mathnet.ru/msb5016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=88635}
\zmath{https://zbmath.org/?q=an:0090.05601}


Linking options:
  • http://mi.mathnet.ru/eng/msb5016
  • http://mi.mathnet.ru/eng/msb/v83/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:135
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019